black hairy tongue,white patches in mouth, vaginal infection
COPD, extensive surgical procedures,immunotherapy drugs, obesity, malnutrition, & age extremes ( infants or older adults)
risk factors for the developement of an infection
T or F Secondary infection of the intestine can produce severe life threatning diarrhea
anaphylaxis, laryngeal edema, shock, dyspnea, skin reactions-rash
allergic reactions that can develope within 30 min, and can be mild or fatal and can occur several days after discontinuing therapy.
are symptoms of n&v, or diarrhea with no other symptoms (skin rash, facial edema, dyspnea) be laabeled as having an allergic reaction to the med? why?
no. the med to which a patient claims an allergy may be a lifesaving drug for that patient in the future.
toxic kidneys. can be assessed through an increasin BUN and creatinine, decreasing urine output, decreasing urine specific gravity,protein in urine, frank blood, smoky colored urine